# SDR 0401363232

- Difficulty date: August 18, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 38,907 hours, 17,296 cycles
- Engine: Ge CFM565A
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1548
- Condition: Shorted
- Location: Emergency Light
- Part time: 38,544 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, FUMES WERE REPORTED IN THE CABIN AND COCKPIT. NO SMOKE OR HEAT SOURCE WAS IDENTIFIED. THE OZONE FILTER WAS REPLACED, THEN ROW 11F EMERGENCY LIGHTS POWER SUPPLY SHORTED. REPLACED THE POWER SUPPLY AND TESTED OK.
